The Economic Theory of Machines
(Reply to Mr. Stuart Wood.)
Bibliographic Data
| ID | 9757075 |
|---|---|
| Authors | Augusto Graziani (University of Siena, corresponding author) |
| Year | 1892 |
| Volume | 2 |
| Issue | 6 |
| Pages | 106-109 |
| Publication date | 1892-05-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | The Annals of the American Academy of Political and Social Science (JOURNAL) |
| Journal identifiers | ISSN: 0002-7162 • E-ISSN: 1552-3349 |
| Publisher | SAGE Publications (PUBLISHER • US) |
| DOI | 10.1177/000271629200200606 |
| OpenAlex | W1966508082 |
| Language | EN |
| Highly cited | No |
|---|